Journal article

Deformation of finite-volume hyperbolic Coxeter polyhedra, limiting growth rates and Pisot numbers

    26.05.2012
Published in:
  • European Journal of Combinatorics. - 2012, vol. 33, no. 8, p. 1709–1724
English A connection between real poles of the growth functions for Coxeter groups acting on hyperbolic space of dimensions three and greater and algebraic integers is investigated. In particular, a certain geometric convergence of fundamental domains for cocompact hyperbolic Coxeter groups with finite-volume limiting polyhedron provides a relation between Salem numbers and Pisot numbers. Several examples conclude this work.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302791
Statistics

Document views: 5 File downloads:
  • kol_dfv.pdf: 1